# SDR C2XA05CL012

- Difficulty date: February 25, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 16,431 hours, 14,652 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Check Valve
- Part number: 22270100001
- Part serial: 006
- Condition: Inoperative
- Location: Nlg
- Part time: 16,431 hours, 14,652 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2150, CREW REPORTED THAT AFTER TAKEOFF THE NOSE LANDING GEAR FAILED TO RETRACT.  RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYSTEM AND REMOVED AND REPLACED THE NOSE LANDING GEAR CHECK VALVE.  ALL OPERATIONAL CHECKS WERE GOOD.
